Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Blocking in regular fractional factorials: A projective geometric approach
Autore:
Mukerjee, R; Wu, CFJ;
Indirizzi:
Indian Inst Management, Calcutta 70027, W Bengal, India Indian Inst Management Calcutta W Bengal India 70027 027, W Bengal, India Univ Michigan, Dept Stat, Ann Arbor, MI 48109 USA Univ Michigan Ann ArborMI USA 48109 , Dept Stat, Ann Arbor, MI 48109 USA
Titolo Testata:
ANNALS OF STATISTICS
fascicolo: 4, volume: 27, anno: 1999,
pagine: 1256 - 1271
SICI:
0090-5364(199908)27:4<1256:BIRFFA>2.0.ZU;2-1
Fonte:
ISI
Lingua:
ENG
Soggetto:
MINIMUM ABERRATION; 2(N-K) DESIGNS;
Keywords:
admissible block designs; main effect pencil; minimum aberration criterion; order of estimability; resolution;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
11
Recensione:
Indirizzi per estratti:
Indirizzo: Mukerjee, R Indian Inst Management, Joka Diamond Harbor Rd, Calcutta 70027, W Bengal, India Indian Inst Management Joka Diamond Harbor Rd Calcutta W Bengal India 70027
Citazione:
R. Mukerjee e C.F.J. Wu, "Blocking in regular fractional factorials: A projective geometric approach", ANN STATIST, 27(4), 1999, pp. 1256-1271

Abstract

A projective geometric characterization is given of the existence of any regular main effect s(n-k) design in s(y) blacks It leads to a constructive method for finding a maximal blocking scheme for any given fractional factorial design. A useful sufficient condition for admissible block designs is given in terms of the minimum aberration property of a certain unblocked design.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/09/20 alle ore 11:54:00